MathSciNet Relay Station
MathSciNet bibliographic data
MR121474 30.00
Landau, H. J. On canonical conformal maps of multiply connected domains. Trans. Amer. Math. Soc. 99 1961 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement